MathSciNet Relay Station
MathSciNet bibliographic data
MR65679 42.4X
Salem, R.; Zygmund, A. Some properties of trigonometric series whose terms have random signs. Acta Math. 91, (1954). 245–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement